Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Shauna

From: Irish68 - 3 weeks 4 days ago

I have Hashimoto’s have had since I was 23. Now I am 49 never really had much problems with it until the last 8 months. I had a reading of .03 in March was on 100mg. Reduced dose to 100 and 75mg on alternate days. 6 weeks later levels where 7 and my not normal doc told me they where over still and reduce to 75mg. They ended up getting to 30 tsh when I saw my normal doctor. She increased me from 75 to 100 then to 125 in 2 weeks. After a week of this I went crazy with all hyper symptoms. After 3 weeks reduced back to 100 then 6 week test indicated t4 of 20 and bad hyper symptons still. Have been reduced to 100mg mon -fri then 75mg sat and Sunday. My question is I seem to get flu like symptoms a week after adjusting meds. And how long does it take to get this out of my system and back to under or normal. This can drive ya crazy the worst is the brain fog and moodiness in particular the anger. Any advice.
Cheers

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU